WARPED PRODUCT SEMI-SLANT SUBMANIFOLDS OF A LOCALLY PRODUCT RIEMANNIAN MANIFOLD


Sahin B.

STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA, vol.46, no.2, pp.169-184, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 46 Issue: 2
  • Publication Date: 2009
  • Doi Number: 10.1556/sscmath.46.2009.2.1086
  • Title of Journal : STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA
  • Page Numbers: pp.169-184

Abstract

In [20], it was shown that there are no warped product semi-slant submanifolds of Kaehler manifolds. In this paper, we show that there exists a class of non-trivial warped product semi-slant submanifolds of a locally product Riemannian manifold contrary to Kaehlerian case. Then, we give a characterization, an example and investigate the geometry of warped product semi-slant submanifolds in a locally product Riemannian manifold.